Correction to "Thin operators in a von Neumann algebra"

Olsen Catherine L.: Correction to "Thin operators in a von Neumann algebra". In: Acta scientiarum mathematicarum, (36) 3-4. pp. 377-378. (1974)

[thumbnail of math_036_fasc_003_004_377-378.pdf]
Cikk, tanulmány, mű

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1974
Volume: 36
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 377-378
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Matematika
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2021. Apr. 09. 14:07

Actions (login required)

View Item View Item